Integrable extensions of the Adler map via Grassmann algebras

Panagiota-Maria Adamopoulou, Sotiris Konstantinou-Rizos, Georgios Papamikos

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)553–559
JournalTheoretical and Mathematical Physics
Volume207
DOIs
Publication statusPublished - 21 Jun 2021

Keywords

  • Yang–Baxter maps, Grassmann algebras, Liouville integrability, solutions of discrete dynamical systems, symplectic structures

Cite this